# SDR ZZDA2010205

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22D EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  RELAMPED EPL AT SEAT 22D.  OPS CHECK OK, REF 33-00.
